# SDR SWIA200718696

- Difficulty date: September 15, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 9,877 hours, 8,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5921 - EMERGENCY CEILING FLOOD LIGHT IS INOP.  REPLACED CEILING FLOOD LIGHT BULB IAW CRJ AMM 33-51-00.
